# SDR CALA9801339

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN VERTICAL SUPPORT AT STA 1183, RBL 50.  THE CRACK WAS STOP DRILLED, TWO ANGLES WERE FABRICATED AND INSTALLED IAW ECRA 5310-03748.
